# SDR SWAA2015011935851

- Difficulty date: November 23, 2014
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1171U63
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 360, BETWEEN STRINGER 24L TO 25L.  R & R SHEAR TIE IAW SRM.
